Mikhail A. Malakhaltsev

Differential complex associated to closed differential forms of nonconstant rank

(Lobachevskii Journal of Mathematics, Vol.23, pp.183-192 )

In the present paper we construct a complex of sheaves associated to a closed differential form ω. We study this complex in case ω is a) a closed 1-form vanishing at an embedded submanifold, b) a symplectic structure with Martinet singularities. In particular, we prove that, under additional conditions on ω, this complex gives a fine resolution for the sheaf of infinitesimal automorphisms of ω.



DVI format (42Kb), ZIP-ed DVI format (18Kb),

ZIP-ed PostScript format (148Kb),    ZIP-ed PDF format (111Kb),

MathML Format